American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jinseok Cho. Optimistic limit of the colored Jones polynomial and the existence of a solution. Proc. Amer. Math. Soc. 144 (2016) 1803-1814.
Abstract, references, and article information   
View Article: PDF

[2] Karola Mészáros. Product formulas for volumes of flow polytopes. Proc. Amer. Math. Soc. 143 (2015) 937-954.
Abstract, references, and article information
View Article: PDF

[3] Jun Murakami. Volume formulas for a spherical tetrahedron. Proc. Amer. Math. Soc. 140 (2012) 3289-3295.
Abstract, references, and article information   
View Article: PDF

[4] Roberta Musina. Planar loops with prescribed curvature: Existence, multiplicity and uniqueness results. Proc. Amer. Math. Soc. 139 (2011) 4445-4459. MR 2823090.
Abstract, references, and article information   
View Article: PDF

[5] Jie Xiao and Kehe Zhu. Volume integral means of holomorphic functions. Proc. Amer. Math. Soc. 139 (2011) 1455-1465. MR 2748439.
Abstract, references, and article information   
View Article: PDF

[6] Benoît Kloeckner. Sharp quantitative isoperimetric inequalities in the $L^1$ Minkowski plane. Proc. Amer. Math. Soc. 138 (2010) 3671-3678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jinseok Cho, Jun Murakami and Yoshiyuki Yokota. The complex volumes of twist knots. Proc. Amer. Math. Soc. 137 (2009) 3533-3541. MR 2515423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia